# SDR CA000802017

- Difficulty date: July 18, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 6,613 hours
- Engine: Allsn 250C20B
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tip Cap
- Part number: 369D2363312
- Condition: Cracked
- Location: Right Stabilizer
- Part time: 2,695 hours
- Component: Horizontal Stab, 369D23601
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING  FLIGHT A VIBRATION WAS FELT IN THE FLOOR AND WENT AWAY AS THE AIRCRAFT WAS RETURNING TO THE LANDING SITE. THE ENGINEER INSPECTED THE AIRCRAFT AND FOUND THE TIP PLATE OF THE R/H SIDE OF THE HORIZONTAL STABILIZER WAS MISSING.
